# SDR COMA0260238

- Difficulty date: April 6, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 8,531 hours, 8,715 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 853D10012
- Part serial: 606
- Condition: Binding
- Location: R/H
- Part time: 8,531 hours, 8,711 cycles
- Stage of operation: DE
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5234 FLAPS FAILED MESSAGE. R/H OUTBD FLAP IS TWISTED.REPLACED R/H OUTBD FLAP ACTUATORS,
